# SDR QXEA2025122900376

- Difficulty date: December 28, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N656QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000942
- Aircraft time: 6,777 hours, 5,464 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY FWD BATTERY HEATER C/B TRIPPED.  REMOVED FROM SERVICE. RESET C/B IAW GMM 9.2.2.1,  PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYSTEM IAW 33-50-00-710-801-A. NDN. OPS CHECKED GOOD. ACFT OKAY FOR SERVICE.
